MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 4 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 4 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6721-0435
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient had a bilateral stryker hip replacement on (b)(6) 2018 with trident product.In (b)(6) 2018, patient noticed instability in right hip.Patient was revised in (b)(6) 2019 due to broken poly liner.Patient mentioned "metal on metal" and alleges high levels of chromium and cobalt.
 
Event or Problem Description
Patient had a bilateral stryker hip replacement on (b)(6) 2018 with trident product.In (b)(6) 2018, patient noticed instability in right hip.Patient was revised in august 2019 due to broken poly liner.Patient mentioned "metal on metal" and alleges high levels of chromium and cobalt.
 
Additional Manufacturer Narrative
This report is being closed as a duplicate of fda ref 0002249697-2022-00986.

Brand Name
SIZE 4 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key14750389
Report Number0002249697-2022-00875
Device Sequence Number12161462
Product Code LPH
UDI-Device Identifier04546540669490
UDI-Public04546540669490
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6721-0435
Device Catalogue Number6721-0435
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale
Patient Weight78 KG